# SDR AALA202511106901

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N950XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7589
- Aircraft time: 23,502 hours, 6,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAULT MESSAGE FOR EMERGENCY POWER SUPPLY 12WL DISPLAYED DURING SYSTEM TEST. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38. WITH NO FAULTS NOTED.
